# SDR ASAA2019070929981

- Difficulty date: July 9, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 47,746 hours, 14,276 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: 1324M12P10
- Part serial: AL569
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 915 hours, 268 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL DRIPPING FROM VENT ON #2 ENGINE COWLING. GROUNDED - YES. REMOVED #2 ENG LEFT VSV ACTUATOR AND HIGH STAGE VALVE PER AMM 75-31-01-000-801. INSTALLED #2 ENG LT VSV ACT PER AMM 75-31-01-400-801 F00. ACCOMPLISHED VSV ACTUATOR LEAK TEST PER AMM 75-31-01-790-801-F00 STEPS 7E & 7F. INSTALLED HIGH STAGE VALVE PER AMM 36-11-06-400-801 STEP 3E & 3F. COMPLETED VSV AND HIGH STAGE VALVE INSTALL TEST PER AMM 75-31-01-790-801 & 36-11-06-400-801. TEST PASSED.
